Journal of Mathematics of Kyoto University

On a property of Fourier coefficients of cusp forms of half-integral weight

Toshitsune Miyake and Yoshitaka Maeda

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 34, Number 2 (1994), 463-473.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250519019

Digital Object Identifier
doi:10.1215/kjm/1250519019

Mathematical Reviews number (MathSciNet)
MR1284433

Zentralblatt MATH identifier
0811.11029

Subjects
Primary: 11F37: Forms of half-integer weight; nonholomorphic modular forms
Secondary: 11F30: Fourier coefficients of automorphic forms

Citation

Miyake, Toshitsune; Maeda, Yoshitaka. On a property of Fourier coefficients of cusp forms of half-integral weight. J. Math. Kyoto Univ. 34 (1994), no. 2, 463--473. doi:10.1215/kjm/1250519019. https://projecteuclid.org/euclid.kjm/1250519019


Export citation